# SDR 2013FA0000099

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: General aviation
- Aircraft: N623TH
- Make and model: Columb LC41550FG400
- Aircraft serial: 41763
- Aircraft time: 616 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND THE POWER WIRE TERMINAL BROKEN FOR THE THERMA WING ALTERNATOR. THE WIRE WAS PULLED TOO TIGHT, WHICH CAUSED THE TERMINAL TO BREAK.
